# SDR HALA2023021400055

- Difficulty date: September 21, 2022
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 46,439 hours, 7,238 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 384 BELT LOADER MADE CONTACT WITH FUSELAGE UNDER BULK CARGO COMPT. CORRECTIVE ACTION: REF ER/A 602297-14. (2418961)
